Arrow Fat Left Icon Arrow Fat Right Icon Arrow Right Icon Cart Icon Close Circle Icon Expand Arrows Icon Facebook Icon Instagram Icon Hamburger Icon Information Icon Down Arrow Icon Mail Icon Mini Cart Icon Person Icon Ruler Icon Search Icon Shirt Icon Triangle Icon Bag Icon Play Video
WELCOME TO OUR NEW WEBSITE - GET 10% OFF YOUR FIRST ORDER! USE CODE "FIRSTORDER" AT CHECKOUT. WELCOME TO OUR NEW WEBSITE - GET 10% OFF YOUR FIRST ORDER! USE CODE "FIRSTORDER" AT CHECKOUT.

Nuromol

Nuromol 24 Tablets

$15.49

Nuromol

Nuromol 24 Tablets

$15.49

Nuromol double action pain relief has ibuprofen and paracetamol to temporarily relieve inflammation. Nuromol 24Tablets relieves acute pain from headache, migraine, sore throat, cold and flu and period. Nuromol delievers temporary relief of acute (short term) pain and/or inflammation from: - back pain - period pain - cold and flu symptoms - muscular pain - sore throat - rheumatic pain and non-serious arthritic pain - dental pain - migraine headache - tension headache - headache

Ingredients

Ibuprofen 200mg, Paracetamol 500mg

Directions

Adults under 65 and children from 12 years: Take 1 tablet three times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.

Warnings

Do not give Nuromol tablets to children under 12 years. Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take: - if the blister foil is broken on first opening. - if you are aged 65 years or older. - if you suffer from asthma - if you are pregnant. - if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure. - if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you get an allergic reaction stop taking and see your doctor immediately. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack. Before Use seek medical advice if you: - are taking other medicines - have diabetes - are using in children suffering from dehydration through diarrhoea and/or vomiting

Shipping Information

 Shipping Method  Flat Rate  Delivery Time  Information

AU Courier Delivery


$9.95

or FREE for orders over $50
3-4 Business Days Parcel requires a signature upon delivery unless requested otherwise in the delivery instructions.
AU Express Post  $24.95  1-3 Business Days Delivery to PO Boxes, Parcel Collect and Parcel Lockers available. Tracking number will be provided. Parcel is subject to safe drop unless requested otherwise via Australia Post or in the delivery instructions.

 

Dispatch time

Orders, where all of the items are in stock at the time of purchase, will be dispatched within 1 working day of the order being placed unless the order is placed on an Australian Public Holiday. You will be notified when your order is dispatched. 

Description

Nuromol double action pain relief has ibuprofen and paracetamol to temporarily relieve inflammation. Nuromol 24Tablets relieves acute pain from headache, migraine, sore throat, cold and flu and period. Nuromol delievers temporary relief of acute (short term) pain and/or inflammation from: - back pain - period pain - cold and flu symptoms - muscular pain - sore throat - rheumatic pain and non-serious arthritic pain - dental pain - migraine headache - tension headache - headache

Ingredients

Ibuprofen 200mg, Paracetamol 500mg

Directions

Adults under 65 and children from 12 years: Take 1 tablet three times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.

Warnings

Do not give Nuromol tablets to children under 12 years. Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take: - if the blister foil is broken on first opening. - if you are aged 65 years or older. - if you suffer from asthma - if you are pregnant. - if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure. - if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you get an allergic reaction stop taking and see your doctor immediately. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack. Before Use seek medical advice if you: - are taking other medicines - have diabetes - are using in children suffering from dehydration through diarrhoea and/or vomiting

Shipping and returns

Shipping Information

 Shipping Method  Flat Rate  Delivery Time  Information

AU Courier Delivery


$9.95

or FREE for orders over $50
3-4 Business Days Parcel requires a signature upon delivery unless requested otherwise in the delivery instructions.
AU Express Post  $24.95  1-3 Business Days Delivery to PO Boxes, Parcel Collect and Parcel Lockers available. Tracking number will be provided. Parcel is subject to safe drop unless requested otherwise via Australia Post or in the delivery instructions.

 

Dispatch time

Orders, where all of the items are in stock at the time of purchase, will be dispatched within 1 working day of the order being placed unless the order is placed on an Australian Public Holiday. You will be notified when your order is dispatched.